# SDR MASA2011090863647

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 37,142 hours, 39,009 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Dragging
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BRAKES DRAGGING;  R2 NR 3 BRAKE OPS CHECK/LEAK CHECK/TAXI CHECK GOOD.
